# SDR CALA2017022600487

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 58,670 hours, 20,877 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB BETWEEN RBL 31.83 AND RBL 40.00 (WL 200.6 AND WL 192.0) FOUND CRACK AFTER HFEC INSPECTION. (MARKED) REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW SRM 57-10-10 REPAIR 3 ALTERNATIVE 2.
